# SDR MASA200600825

- Difficulty date: March 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 2,861 hours, 2,121 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6489 BUR - RUDDER TRAVEL LIMIT FAULT.  MAINTENANCE RESET SYSTEM.  OP'S CHECK GOOD.
